Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Anyone has this same condition

Anyone has this same condition

Hey there, I re-started PE last Sept 6 with newbie routine.

There is a new issue for me. Every time I finish PE, in the next 12 hours my penis would turn to being mild dry and a few hours later, it gets a minor flaky on the skin. I apply moisturizer lotion and it would get better in two days. Then I would go back to PE. But the issue came back. It’s happened twice now. Does anyone experience the same?

The first time I have been doing PE was last August 2010 and I have been doing it until February. I stopped because of the yeast infection. It was real bad. I’m still not sure if it was from PE or one of two ladies I have had been fucking.

Are you using some type of lube when you jelq ?

Extra Virgin Olive oil is the choice for me. It doesn’t seem to cause any problem but I think there is something with the skin condition.

It´s an indication of skin stretching because of rapid gains. It will go away when your gains slow down.

START: [23 FEB 2010] BPEL: 6.5, EG: 4.9 [AUG 23 2010] BPEL: 7.75, EG: 5.3 [AUG 23 2011] BPEL: 8.1, EG: 6.0

MINI-GOAL: 8x6 (reached); LONG-TERM GOAL: 12x9

I solved it by using a fatty cream for jelqing.

I haven’t had that problem but I do make sure to liberally apply lube for my jelqs. I use extra virgin olive oil for that too. After my sessions, which end with a 5 minute hot shower and wash up, I apply a cocoa & shea butter cream. I got the idea of that from a ball stretching website.

Do you generally have sensitive skin? It could be a result of that.

Start (Oct 2010) NBPEL: 5, BPEL: 5.875 inches, BASE GIRTH: 5.25 inches, MID GIRTH: 5

(November 2013) NBPEL: 5.875, BPEL: 6.625 inches, BASE GIRTH: 5.625 inches, MID GIRTH: 5

Goal NBPEL(7-7.5)xMEG(5.5-6) (journal)

Similar Threads 
ThreadStarterForumRepliesLast Post
Weird conditiondarthPenis Enlargement Basics1106-02-2006 06:50 PM

All times are GMT. The time now is 08:29 PM.